# SDR SWIA200110038

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,300 hours, 2,943 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON WHITE MESSAGE ON MID FLIGHT TO LANDING. REMOVED RIGHT INBOARD SPOILERON PCU, REPLACED WITH SERVICEABLE PCU IAW MM  27-62-01.  LEAK CHECK OK.
